# SDR ASOA200900705

- Difficulty date: June 24, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 19,666 hours, 16,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 CAP ANGLE HAS A INDICATION NOTED AT LBL 18.0 APPROX .3 INCH LENGTH 80 PERCENT FSH AND RT FS 559 BULKHEAD WEB HAS A INDICATION NOTED AT WL 58.70 TO O/B OF RBL 9. APPROX .2 INCH IN LENGTH 50 PERCENT FSH BOTH FAILED NDT INSP.  COMPLIED WITH EC/TC REO 601R-53-41-260 IN ACCORDANCE WITH REO 601R-53-41-260 REV C.
